DOI 10.1111/j.1440-0960.2005.00177.x
Toxic epidermal necrolysis secondary to angioimmunoblastic T-cell lymphoma.
Аннотация
A 67-year-old man presented with a history of lymphadenopathy, fevers and separate skin eruptions of erythrodermic spongiotic dermatitis initially and subsequent toxic epidermal necrolysis. Initial lymph node biopsies showed non-specific granulomatous changes, and skin biopsies and bone marrow aspirate were not diagnostic. His toxic epidermal necrolysis responded well to 3 days of intravenous immunoglobulin. The patient was discharged from hospital and reviewed regularly as an outpatient. Due to persisting lymphadenopathy, further lymph node biopsy led to the diagnosis of angioimmunoblastic T-cell lymphoma, a rare form of peripheral T-cell lymphoma with a poor prognosis. At the time of diagnosis his condition deteriorated rapidly and he died soon after.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.